# SDR 2018FA0000338

- Difficulty date: August 16, 2018
- Submitted: August 18, 2018
- Operation: General aviation
- Make and model: Boeing 767-33AER
- Aircraft serial: 27376
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE MAXIMUM VIBRATION 4.1.
